Rosalsky, A. (2007), A Simple and Probabillistic Proof of...

Rosalsky, A. (2007), A Simple and Probabillistic Proof of the Binomial Theorem," The American Statistician, 61, 161-162: Comment by Mukhopadhyay and Response

Nitis Mukhopadhyan and Andrew Rosalsky
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
61
Language:
english
Journal:
The American Statistician
DOI:
10.2307/27643919
Date:
August, 2007
File:
PDF, 432 KB
english, 2007
Conversion to is in progress
Conversion to is failed